# SDR TRAX200800339

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 14,240 hours, 11,721 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION MESSAGE APPEARED AFTER TAKEOFF AND REMAINED ON FOR ENTIRE FLIGHT, EN ROUTE TO ATL A/C DIVERTED TO CVG DUE TO MTC.  THE TOWER DECLARED AN EMERGENCY AND ROLLED EMERGENCY VEHICLES AS A PRECAUTION, FLT 4451 DEL 245 MINS.
